Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Getting heavy, long and irregular bleeding. Ultrasound shows cyst in ovary and thickened uterine lining. What does this mean?

I HAVE BEEN HAVING SOME BLEEDING ISSUES. HEAVEY PERIODS THAT LAST AT LEAST 7 DAYS AND BLEEDING INBETWEEN CYCLES ALONG WITH DARK BROWNISH DISCHARGE. SO I HAD AN ULTRA SOUND DONE AND THEY FOUND THAT MY UTERUS IS HOMOGENEOUS IN ECHOTEXTURE AND THEY FOUND A LARGE CYST ON LEFT OVARY . I HAVE HAD THE CYST FOR A FEW YEARS BUT IT HAS NOT GONE AWAY AND NOW IT IS LARGER THAN BEFORE THE CYST IS ALSO THICK WALLED WHAT SOES THIS ALL MEAN
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response
May 2013
Hi,
Thanks for the query.
You have to thoroughly get evaluated about the ovarian cyst.
As the uterine causes ruled out, the other possible causes for your heavy bleeding are :
- Hormones producing tumors of the ovary.
- Generalized hormonal disturbances.
- Thyroid hormonal abnormalities etc.
So with your doctor's advice, once go for:
- MRI abdomen and pelvis
-evaluation of CA 125 levels.
-Evaluation of estrogen, progesterone, LH, FSH and thyroid hormonal evaluation is needed.
By all these investigations the possible cause for your problem can be identified and treated.
If your endometrial thickness is more, once go for D&C and send the tissue for histopathological examination.
Don't worry, there may not be major problem but better to rule out.
Take care.
Answered: Tue, 22 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor